Journal article icon

Journal article

Restricted exchangeable partitions and embedding of associated hierarchies in continuum random trees

Abstract:
We introduce the notion of a restricted exchangeable partition of N.We obtain integral representations, consider associated fragmentations, embeddings into continuum random trees and convergence to such limit trees. In particular, we deduce from the general theory developed here a limit result conjectured previously for Ford's alpha model and its extension, the alpha-gamma model, where restricted exchangeability arises naturally. © Association des Publications de l'Institut Henri Poincaré, 2013.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/12-AIHP533

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES More from this journal
Volume:
49
Issue:
3
Pages:
839-872
Publication date:
2013-08-01
DOI:
ISSN:
0246-0203
Language:
English
Keywords:
Pubs id:
pubs:363692
UUID:
uuid:6404ca52-ea48-457c-8ff1-b4589d205c42
Local pid:
pubs:363692
Source identifiers:
363692
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP